# SDR USAA2012091700007

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 3,701 hours, 1,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100032000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT LIGHT LENS AT R4 DOOR MISSING.  INSTALLED NEW LENS AT R4 DOOR FLOOR LEVEL EXIT.
